# SDR DALA2025041002785

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 9,299 hours, 4,338 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK#4 RACK TEETH NBR 1 AND 2 HAS EVIDENCE OF CORROSION WITH PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 07APR25 2254 UTC 02 CORR BY GILL 01657770 IAH 07APR25 ATA 5742 RII: N ENTR 01657770 W COMPLIED WITH ER/A 619604-14AD REV B AND PRI 619604-14AD REV 0 MATCHES. (LP# 0901249)
